Sh:209

Bib entry
@article{Sh:209,
 author = {Shelah, Saharon and Todor{\v{c}}evi{\'c}, Stevo},
 title = {{A note on small Baire spaces}},
 journal = {Canad. J. Math.},
 fjournal = {Canadian Journal of Mathematics. Journal Canadien de Math\'ematiques},
 volume = {38},
 number = {3},
 year = {1986},
 pages = {659--665},
 issn = {0008-414X},
 doi = {10.4153/CJM-1986-033-8},
 mrclass = {54A35 (03E35 03E50 54A25 54E52)},
 mrnumber = {845670},
 mrreviewer = {S. H. Hechler},
 doi = {10.4153/CJM-1986-033-8}
}